# SDR UALA2013071604965

- Difficulty date: July 12, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 69,304 hours, 25,654 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DID NOT CLOSE PROPERLY, INSIDE HANDLE NOT IN PROPER POSITION.  FOUND DOOR OUT OF SEQUENCE, CYCLED L2 DOOR SEVERAL TIMES IAW MM.  NO DEFECTS FOUND.  OK FOR SERVICE.
